Regularity of minimizers for nonconvex vectorial integrals with $p$-$q$ growth via relaxation methods

Mascolo, Elvira, Benedetti, Irene . Abstract and Applied Analysis 2004. 2004 (1) :27-44

Locate this article in:

Bibtex

@article{CIS-318604,
  Author = {Mascolo, Elvira and Benedetti, Irene},
  Title = {Regularity of minimizers for nonconvex vectorial integrals with
$p$-$q$ growth via relaxation methods},
  Journal = {Abstract and Applied Analysis},
  Volume = {2004},
  Number = {1},
  Year = {2004},
  Pages = {27--44},
  Keywords = {}
}

Similar articles